On Chebyshev-Markov rational functions over several intervals

AL Lukashov*

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

7 Citations (Scopus)


Chebyshev-Markov rational functions are the solutions of the following extremal problem


with K being a compact subset of R and omega(n)(x) being a fixed real polynomial of degree less than n, positive on K.

A parametric representation of Chebyshev-Markov rational functions is found for K = [b(1), b(2)] boolean OR ... boolean OR [b(2p-1), b(2p)], - infinity <b(1) less than or equal to b(2) <...

Original languageEnglish
Pages (from-to)333-352
Number of pages20
JournalJournal of approximation theory
Issue number3
Publication statusPublished - Dec-1998



Cite this